# SDR AALA201702219011

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 54,058 hours, 20,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 10c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT EXIT ROW 10C LIGHT BROKEN.  REMOVED AND REPLACED THE EMERGENCY LIGHT.
